# SDR EVCA00007

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N138AE
- Make and model: Bell 206L-1
- Aircraft serial: 45782
- Aircraft time: 15,489 hours, 20,317 cycles
- Engine: Allsn 250C28
- System (JASC): 5610 · Flight Compartment Windows
- Part: Chin Bubble
- Part number: 206QC10025
- Condition: Detached
- Location: Zone 100
- Stage of operation: AA
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

APPROX 3 NM NW OF AIRPORT HEARD A NOISE. A FEW MOMENTS PASSED AND THEN THERE WAS A "POP", A QUICK PRESSURE CHANGE AND AIRFLOW INTO THE COCKPIT. DISCOVERED THE GAPING HOLE WHERE THE CHIN BUBBLE SHOULD BE INSTALLED.  IMMEDIATELY TURNED TOWARD THE AIRPORT AND NOTIFIED CENCOM OF A PRECAUTIONARY LANDING. MEANWHILE WE REDUCED SPEED AND BEGAN A SHALLOW APPROACH INTO THE AIRPORT.
